A theorem for semiadditive functionals

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    S. Banach, Course of Functional Analysis [in Ukrainian], Kiev (1948).

  2. 2.

    N. Dunford and J. T. Schwartz, Linear Operators, I. Interscience, New York (1958).

    Google Scholar 

  3. 3.

    L. V. Kantorovich and G. P. Akilov, Functional Analysis in Normed Spaces (Intern. Series of Monographs in Pure and Appl. Math.,46), Oxford (1964).

  4. 4.

    M. M. Day, Normed Linear Spaces (Ergebnisse d. Math. u. ihrer Grenzgebiete, Neue Folge, Heft 21), Springer, Berlin (1958).

    Google Scholar 

  5. 5.

    I. M. Gel'fand, Zap. Khar'k. Matem. Tov-va,13, 35–40 (1963).

    Google Scholar 

  6. 6.

    M. A. Krasnosel'skii, Positive Solutions of Operator Equations, Noordhoff, Groningen (1964).

    Google Scholar 

  7. 7.

    I. A. Bakhtin, Matem. Sb.,67, 267–278 (1965).

    Google Scholar 

Download references

Authors

Additional information

Voronezh State University. Translated from Funktsional'nyi Analiz i Ego Prilozheniya, Vol. 3, No. 1, pp. 86–88, January–March, 1969.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Zabreiko, P.P. A theorem for semiadditive functionals. Funct Anal Its Appl 3, 70–72 (1969). https://doi.org/10.1007/BF01078277

Download citation

Keywords

  • Functional Analysis
  • Semiadditive Functional